Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: M. M. Day
Title: Normed linear spaces
Additional book information: (Ergebnisse der Mathematik und ihrer Grenzgebiete, new series, No. 21.) Berlin, Göttingen, Heidelberg, Springer, 1958. 8+139 pp., DM 28.

Review Information:

Reviewer: F. Smithies
Journal: Bull. Amer. Math. Soc. 65 (1959), 344-346
American Mathematical Society